Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I am a drinker. Having itchy skin. What is causing this?

For the past two days my skin has been incredibly itchy. The severity of the itching seems to increase and decrease, but never completely goes. I did have quite a heavy drink over the weekend, and wonder if this is my bodys way of letting me know to lay off the booze for a while, or whether there is something else all together causing it. Mainly I would like it to stop as soon as possible so I can get some sleep .
Asked On : Fri, 18 May 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi intense itching of the skin can be due to acute may be due to high content of chloral hydrate present in ur can be cured by atarax 25 mg at night ,elina tablet in the morning and application of venusia soft lotion twice daily .if no response start oral steriods whould be tapered within 15 days
Answered: Sun, 3 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor